It is known that all subvarieties of the variety of all semigroups are not absolutely closed. So, we determine some closed homotypical varieties of semigroups determined by the identities , , , , and .
Abbas, S. , Ashraf, W. and Rafiquee, N. Noor (2021). On Closed Homotypical Varieties of Semigroups. Journal of Algebra and Related Topics, 9(2), 83-95. doi: 10.22124/jart.2021.18949.1255
MLA
Abbas, S. , , Ashraf, W. , and Rafiquee, N. Noor. "On Closed Homotypical Varieties of Semigroups", Journal of Algebra and Related Topics, 9, 2, 2021, 83-95. doi: 10.22124/jart.2021.18949.1255
HARVARD
Abbas, S., Ashraf, W., Rafiquee, N. Noor (2021). 'On Closed Homotypical Varieties of Semigroups', Journal of Algebra and Related Topics, 9(2), pp. 83-95. doi: 10.22124/jart.2021.18949.1255
CHICAGO
S. Abbas , W. Ashraf and N. Noor Rafiquee, "On Closed Homotypical Varieties of Semigroups," Journal of Algebra and Related Topics, 9 2 (2021): 83-95, doi: 10.22124/jart.2021.18949.1255
VANCOUVER
Abbas, S., Ashraf, W., Rafiquee, N. Noor On Closed Homotypical Varieties of Semigroups. Journal of Algebra and Related Topics, 2021; 9(2): 83-95. doi: 10.22124/jart.2021.18949.1255